Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    NOS
    NOS is offline New Member
    Join Date
    Jan 2002
    Posts
    12

    Damn a bunch a flu

    I've done a few searches to find about test flu, sust flu what ever you want to call it.
    My question is, what exactly causes it? It is from a dirty batch? Or an allergic reaction?
    I've read that for some peeps the symptoms typically go away after a few days and after a few injections. Personally I've been sick as hell the next day after my injection for two weeks now of "** test Cyp." twice weekly, 250mg per injection. I feel nausiated, hot/cold flashes and fatigued for about 12-24 hours then it goes away. It's beating me down! Anyone experience the same from ** ???
    Last edited by NOS; 03-11-2002 at 09:21 PM.

  2. #2
    JP1570's Avatar
    JP1570 is offline Senior Member
    Join Date
    Dec 2001
    Location
    Louisiana
    Posts
    1,182
    Hey bro, in the future, a couple stars will do just fine to let everyone know who you're talking about. Did you try lowering the dose? If you've been sick for 2wks, something aint right here. BTW, why are you injecting cyp twice a wk anyway, why not just one 2cc shot/wk?

  3. #3
    NOS
    NOS is offline New Member
    Join Date
    Jan 2002
    Posts
    12
    Anyway.....I get the symptoms the next day for about 12-24 hours after the injection then it goes away. I keep hopeing it wont happen the next time or I'll just workout through it. Im just curious what really causes it is all....

    As for 2cc/500mg once weekly, I dunno... any one suggest the same?
    Last edited by NOS; 03-11-2002 at 09:24 PM.

  4. #4
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Yup this is a no no bro. The rules here are to protect you as well as others. Read the rules as Tennis God says.
    This is also a very good way to not getting your question answered as well.

  5. #5
    JP1570's Avatar
    JP1570 is offline Senior Member
    Join Date
    Dec 2001
    Location
    Louisiana
    Posts
    1,182
    Cyp is a long term esther, so injecting it biweekly makes no difference, might as well save yourself some scar tissue. All I can suggest is lowering the dose, and thne if that doesn't work, stop taking it. It sounds like it's ruining your cycle anyway. BTW, DO ALL THIS ONLY AFTER EDITING YOUR POST. Good luck bro.

  6. #6
    NOS
    NOS is offline New Member
    Join Date
    Jan 2002
    Posts
    12
    Thanks fellas...Sorry bout the source problem.

  7. #7
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    I just got over the flu myself and I'm using his cyp,Eq, Winny.
    Just try working thru it. Take vitimin C, B-12, drink lots of fluids. I also took some Contact non drowsey cold medicine which seemed to work. The symtoms lasted 4 days. Today I feel fine maybe alittle tired but nothing outta the ordinary.
    Good Luck

    M

  8. #8
    Methuselah's Avatar
    Methuselah is offline Member
    Join Date
    Feb 2002
    Location
    Michigan
    Posts
    708
    Sometimes I feel that way if I over train. Are you sure that you don't inject and run to the gym for 6 hours? I might not be the injectable.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •